# SDR GTIA2025072139003

- Difficulty date: July 21, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N917NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9179
- Aircraft time: 17,346 hours, 7,299 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Ecs
- Condition: Odor
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCKS / ODOR REPORTED BY FLIGHT ATTENDENTS ON CLIMB OUT . AIR QUALITY FORM FILLED OUT WITH INFO .   PRESISTENT, DIRTY SOCKS SMELL. APPARENT SOURCE: UNKNOWN. FWD CABIN. NO VISBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.-PERFORM TSM 05-50-00-810-831-A  AND PER FAULT ISOLATION CONFIRMED ODOR FOUND TO BE CORRECTIVE TYPE 5 (B), LEVEL A. ECS LEVEL A DECONTAMINATION ACCOMPLISHED IAW AMM 21-00-00, NO ODOR NOTED. A/C OK FOR SVC.
